Posted by linkadge on June 11, 2006, at 15:21:44
In reply to Re: Euphoria inducing Med Combinations--Linkadge, posted by Jost on June 11, 2006, at 1:21:45
I understand what you are saying. I feel there is sufficiant reason for concern. From what I understand, the study found significant chromisomal abnormalities in all the children treated.
On the other side, I simply don't think such combinations are tested or safe. Psychostimulants plus antidepressant combinations are relatively untested. Theres no law that says every combination of meds must be tested.
Just the fact that my level of hedonia has gone from low normal, to nonextistent sends a message to me, that I have probably burnt out certain parts of my brain. It took me 6 months to relearn how to walk when I quit these meds.
There are reasons for my decision that I can't fully explain. Its the collaboration of hints and evidences that lead me to believe that I have done very bad things to my brain.
One evidence for isntacne: Before meds, I got my grade 10 in piano, but I can barely play at a 6th grade level now, I have lost the motor control. Now of course doctors excuse everything away, but I know, deep in my subcontious.